# SDR AALA202504173354

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 66,895 hours, 28,705 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER LOWER SKIN CRACK ALONG THE RIB LINE AT STAB STA 147.90 LOCATED 16" FROM THE AFT SPAR. INSTALLED REPAIR FILLED, DOUBLER, AND EDGE SEALED DOUBLER. PER SRM 55-10-01-2R-11 AND TLE BOW 9935085.
